Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have diabetic Neuropathy condition in feet. Taking Gabantin, Aldonil and Pramipex. Have uric acid and high cholesterol

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Dear Doctor,
I have diabetic Neuropathy condition in the Feet, since Sept. 2012.I am 64 years, Male and also have history of Hypertension.I do have acidity frequently. I am taking Gabantin 300 mg/3 times a day, Aldonil 1/day, Pramipex 0.375 ER 1/day, Telma H -1/day, Fenofibrate 1/day for Triglcerides(level is 378), Zyloric(for Uric Acid level 7.9), Zoryl 1 in the morning for Sugar and Janumet 1 in the night for Sugar, plus A-Z multivitamin.
Lately the stool is dark and constipated.I checked up for Occult Blood which was Negative. Also last two days I am having light stomach ache.
Pl. advise .
Posted Sat, 6 Jul 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
You have multiple health related issues and my advise would be that first of all you have a good physical exam by a XXXXXXX physician of your locality and undergo basic investigations if not done yet.
Your medicines are appropriate and should be continued, just note in connection to Telma-H that it can be taken only if you have a serum Creatinine less than 3 and potassium less than 4.
Your triglycerides and uric acid are pretty high.
Reducing weight, avoid fried foods and non veg foods and a regular aerobics exercises would help you most.
You can continue Zyloric till these measure start working and then you could stop it.
Stomachache may be a discomfort of constipation, an infection, or a dyspepsia.
You should get evaluated in person for getting more insights into this issue.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor